Openly accessible

Computational and mathematical approaches to societal transitions

Timmermans, J, de Haan, H and Squazzoni, F 2008, Computational and mathematical approaches to societal transitions, Computational and Mathematical Organization Theory, vol. 14, no. 4, pp. 391-414, doi: 10.1007/s10588-008-9035-1.


Title Computational and mathematical approaches to societal transitions
Author(s) Timmermans, J
de Haan, H
Squazzoni, F
Journal name Computational and Mathematical Organization Theory
Volume number 14
Issue number 4
Start page 391
End page 414
Total pages 24
Publisher Springer Science and Business Media LLC
Publication date 2008-09-22
ISSN 1381-298X
1572-9346
Language en
DOI 10.1007/s10588-008-9035-1
Field of Research 0103 Numerical and Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Free to Read? Yes
Persistent URL http://hdl.handle.net/10536/DRO/DU:30147183

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in TR Web of Science
Scopus Citation Count Cited 13 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views  -  Detailed Statistics
Created: Wed, 13 Jan 2021, 14:21:27 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.